MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 8 DEG; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

STRYKER SPINE-US ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 8 DEG; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 48662108
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cage cracked while the surgeon was lagging the third and final screw.The cage was left implanted in the patient.There are no reports of adverse health consequences to the patient.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via correspondence with the sales representative.The cage was not returned for evaluation nor the lot number was provided therefore device inspection, complaint history review and device history review cannot be performed.Due to the device not being returned, a definite root cause cannot be determined.According to the risk file, cage breakage may be caused by: user applies cantilever force on screwdriver while inserting the screw, previously deformed of damaged screwdriver used, screw hole inadequately prepared, excessive torsional/axial force applied by the user.
 
Event or Problem Description

Brand Name
ANCHOR L LUMBAR STAND ALONE- CAGE 10 X 22 X 30 MM X 8 DEG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7379295
Report Number3005525032-2018-00012
Device Sequence Number1233550
Product Code OVD
UDI-Device Identifier07613252601920
UDI-Public(01)07613252601920
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48662108
Device Catalogue Number48662108
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1